# SDR MALA080203

- Difficulty date: November 13, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 25,063 hours, 27,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE DOOR OUTER SKIN REPAIRED.  REPAIRED IAW EO NR S52152.
